Table of Contents
Algebra
Volume 2014, Article ID 875981, 11 pages
http://dx.doi.org/10.1155/2014/875981
Research Article

On Integral Manifolds for Leibniz Algebras

1Departament de Geometria i Topologia, Universitat de València, Burjassot, 46100 València, Spain
2CIMAT, Jalisco S/N, Valenciana, 36240 Guanajuato, 36240 GTO, Mexico

Received 1 November 2013; Revised 27 February 2014; Accepted 3 March 2014; Published 24 April 2014

Academic Editor: Pu Zhang

Copyright © 2014 Juan Monterde and Fausto Ongay. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We discuss several partial solutions to the so-called “coquecigrue problem” of Loday; these solutions parallel, but also generalize in several directions, the classical Lie group-Lie algebra correspondence. Our study highlights some clear similarities between the split and nonsplit cases and leads us to a general unifying scheme that provides an answer to the problem of the algebraic structure of a coquecigrue.